Alert archive / Colorado / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 162, NWS Pueblo, CO

August 22, 2005Kiowa County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Aug 22, 2005, 6:47 PM MDT for Kiowa County, Colorado. It was in force for 88 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 22, 2005, 6:47 PM MDT (00:47 UTC)
Expired
Aug 22, 2005, 8:15 PM MDT
In force
88 min
Issued by
NWS Pueblo, CO
Area
Counties, with a storm outline in the text

County Kiowa County, CO

The radar

The Goodland radar (KGLD), 123 km from the middle of the area, began a volume at 00:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 0.8 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2005-08-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 156 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2005-08-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
156 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
2317 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KPUB 230048
SVRPUB
COC061-230215-
/O.NEW.KPUB.SV.W.0162.050823T0047Z-050823T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
647 PM MDT MON AUG 22 2005

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN KIOWA COUNTY IN SOUTHEAST COLORADO.

* UNTIL 815 PM MDT.

* AT 643 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS CENTERED NEAR
  EADS...OR 29 MILES NORTH OF LAMAR...AND WAS MOVING EAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE...
  OVER EADS THROUGH 705 PM MDT.
  OVER CHIVINGTON BY 715 PM MDT.
  OVER SHERIDAN LAKE BY 745 PM MDT.
  5 MILES SOUTH OF TOWNER BY 815 PM MDT.

BRANDON IS ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3857 10286 3839 10289 3827 10206 3859 10209

$$
4 follow-up statements
000 
WWUS55 KPUB 230110
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
709 PM MDT MON AUG 22 2005

COC061-230215-
/O.CON.KPUB.SV.W.0162.000000T0000Z-050823T0215Z/
KIOWA CO-
709 PM MDT MON AUG 22 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR EASTERN KIOWA COUNTY
UNTIL 815 PM MDT...

AT 705 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
SHOW A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS CENTERED NEAR
CHIVINGTON...OR ABOUT 26 MILES NORTH OF LAMAR...AND WAS MOVING EAST
AT 25 MPH.

THE SEVERE THUNDERSTORM WILL BE...
  OVER CHIVINGTON BY 715 PM MDT.
  OVER SHERIDAN LAKE BY 740 PM MDT.
  6 MILES SOUTH OF TOWNER BY 805 PM MDT.

BRANDON IS ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM.

DIME SIZE HAIL HAS BEEN REPORTED IN EADS AT 657 PM MDT.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3857 10286 3839 10289 3827 10206 3859 10209

$$
000 
WWUS55 KPUB 230141
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
741 PM MDT MON AUG 22 2005

COC061-230215-
/O.CON.KPUB.SV.W.0162.000000T0000Z-050823T0215Z/
KIOWA CO-
741 PM MDT MON AUG 22 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR EASTERN KIOWA COUNTY
UNTIL 815 PM MDT...

AT 736 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
SHOW A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. 
THIS STORM WAS CENTERED NEAR SHERIDAN LAKE...OR ABOUT 30 MILES
NORTHEAST OF LAMAR...AND WAS MOVING EAST AT 25 MPH.

THE SEVERE THUNDERSTORM WILL BE...
  OVER TOWNER BY 805 PM MDT.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3857 10286 3839 10289 3827 10206 3859 10209

$$
000 
WWUS55 KPUB 230200
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
800 PM MDT MON AUG 22 2005

COC061-230215-
/O.CON.KPUB.SV.W.0162.000000T0000Z-050823T0215Z/
KIOWA CO-
800 PM MDT MON AUG 22 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR EASTERN KIOWA COUNTY
UNTIL 815 PM MDT...

AT 758 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
SHOW A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. 
THIS STORM WAS CENTERED 7 MILES SOUTHWEST OF TOWNER...OR ABOUT 22
MILES WEST OF TRIBUNE...AND WAS MOVING EAST AT 20 MPH.

THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN
KIOWA COUNTY.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3857 10286 3839 10289 3827 10206 3859 10209

$$
000 
WWUS55 KPUB 230215
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
815 PM MDT MON AUG 22 2005

COC061-230225-
/O.EXP.KPUB.SV.W.0162.000000T0000Z-050823T0215Z/
KIOWA CO-
815 PM MDT MON AUG 22 2005

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN KIOWA COUNTY HAS
EXPIRED...

AT 811 PM MDT...DOPPLER RADAR SHOWED THAT THE SEVERE WEATHER HAS
MOVED OUT OF THIS AREA AND NO LONGER POSES AN IMMEDIATE THREAT TO
LIFE OR PROPERTY.

LAT...LON 3857 10286 3839 10289 3827 10206 3859 10209

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 22, 2:54 PM MDT, 3 hours 53 minutes earlier.

Area forecast discussion, Aug 22, 2:54 PM MDT, 3 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
254 PM MDT MON AUG 22 2005

.SHORT TERM...
(TONIGHT AND TUESDAY)

CURRENTLY...SCATTERED TSRA FIRING AGAIN MOST AREAS...WITH SLIGHTLY
BETTER COVERAGE OF STORMS DUE TO DEEPER INSTABILITY AND
INCREASED SHEAR. MAIN UPPER LOW HAS DRIFTED NORTHEAST OF THE AREA...
ALTHOUGH VERY SUBTLE POTENTIAL VORTICITY LOBE APPEARS TO FOCUSING
CONVECTION OVER CENTRAL COLORADO. WITH SLIGHTLY MORE SHEAR AND
INSTABILITY...ISOLATED SVR TSRA WITH 1 INCH HAIL NOT OUT OF THE
QUESTION.

TONIGHT...SCT TSRA SHOULD TRANSITION TO AN MCS OVER THE SERN PLAINS
BY LATE EVENING...WITH STORMS TAPERING OFF OVER ALL BUT THE FAR ERN
ZONES AFTER 06Z. MADE ONLY VERY MINOR CHANGES TO CURRENT SET OF
GRIDS.

TUESDAY...NAM SUGGESTS EVEN GREATER SHEAR AND INSTABILITY IN PLACE
OVER THE AREA THAN TODAY...AS UPPER TROUGH OVER THE GREAT BASIN
MIGRATES TOWARD CO. WILL HAVE TO FIGHT LOW CLOUDS OVER THE PLAINS...
THOUGH THEY SHOULD BURN OFF QUICKLY BY LATE MORNING. WOULD LIKE TO
SEE A LITTLE MORE THE 35 KNOT 0-6 KM SHEAR BEFORE MENTIONING SEVERE
IN THE ZONES...BUT WILL GO AHEAD AND BUMP UP POPS OVER THE PLAINS TO
AT LEAST SCATTERED IN THE AFTERNOON. REMAINDER OF GRIDS OK.  --ETP

AVIATION...SCT TSRA THROUGH THE REST OF THE AFTERNOON AND INTO THE
EVENING AT ALL THREE TAF SITES (KCOS/KPUB/KALS)...WITH TEMPO MVFR
AT KCOS AND KPUB DUE TO 5SM TSRA. AFTER 06Z...NAM SUGGEST LOW
STRATUS MAY SURGE WESTWARD TOWARD THE MTS WITH IFR CONDITIONS
(MAINLY DUE TO LOW CIGS) OVER EASTERN PORTIONS OF THE TWB ROUTES
AFTER 06Z...SPREADING OVER KCOS AND KPUB BETWEEN 06-08Z AND
LINGERING UNTIL 15Z-17Z. --ETP

.LONG TERM...
(TUESDAY NIGHT THROUGH MONDAY)

TUE NIGHT-WED...SHORT WAVE EMBEDDED IN WESTERLY FLOW ALOFT STILL
PROGGED TO MOVE ACROSS THE REGION TUE AFTERNOON AND EVENING...WITH
BEST QG IMPLIED ASCENT MOVING ACROSS THE EASTERN PLAINS AND INTO
WESTERN KANSAS OVERNIGHT. WITH CONTINUED AMPLE AVAILABLE MOISTURE
(H7-H5 SPECIFIC HUMIDITIES AROUND 5G/KG) WILL SEE SCATTERED SHOWERS
AND THUNDERSTORMS MOVE OFF THE HIGHER TERRAIN AND ACROSS THE PLAINS
THROUGH THE EVENING...WITH LOCALLY HEAVY RAINS POSSIBLE...THOUGH
LOOKS TO BE ENOUGH WESTERLY FLOW TO KEEP FLASH FLOODING THREAT ON
THE LOW SIDE. CONTINUED SOUTHERLY FLOW AND LEE TROUGHING AHEAD
OF PASSING SYSTEM TUE EVENING TO KEEP DEW PTS IN THE MID 50S TO
LOWER 60S ACROSS THE PLAINS...WITH MODELS SOUNDINGS INDICATING
CAPES BETWEEN 800-2000J/KG AND ENOUGH SHEAR FOR A FEW STRONG TO
SEVERE STORMS AS WELL...PRODUCING LARGE HAIL AND GUSTY WINDS.
CONVECTION SHOULD DIMINISH FROM WEST TO EAST THROUGH THE EVENING...
AND WILL KEEP ONLY ISOLATED POPS ACROSS THE FAR SE PLAINS AFTER
MIDNIGHT. WEAK EASTERLY UPSLOPE DEVELOPS BEHIND PASSING SYSTEM ACROSS
THE PLAINS OVERNIGHT TUE...AND WILL KEEP MOSTLY CLOUDY WORDING
THROUGH WED MORNING WITH MVFR AND PATCHY IFR STRATUS. ON WED...
WESTERLY FLOW CONTINUES ACROSS THE REGION AS BROAD UPPER TROUGH
CONTINUES TO LIFT ACROSS THE NORTHERN TIER AND NORTHERN ROCKIES.
MUCH DRIER AIR EMBEDDED IN THE WESTERLY FLOW PROGGED TO MOVE ACROSS
THE REGION...THROUGH LOOKS TO BE ENOUGH MOISTURE TO KEEP ISOLATED
DIURNAL POPS ACROSS THE REGION...WITH BEST POPS ACROSS THE SOUTHERN
TIER ZONES WHERE MODELS INDICATING SOME WEAK LIFT WITH RR QUAD OF
JET.

THU-FRI...GFS AND OTHER MODELS CONTINUE TO BE FURTHER NORTH WITH
BROAD UPPER TROUGH LIFTING OUT OF THE NORTHERN HIGH PLAINS AND ACROSS
THE UPPER GREAT LAKES...WITH ASSOCIATED FRONTAL BOUNDARY STALLING
ACROSS NEBRASKA THU AND THEN MOVING BACK NORTH ON FRI. MODELS DO
BRING IN WEAK NORTHERLY SURGE BEHIND PREFRONTAL TROUGH ON THU WITH
SLIGHTLY COOLER AND DRIER AIR...THOUGH STILL CANT RULE OUT ISOLATED
DIURNAL POPS ACROSS THE REGION BOTH DAYS. GFS INDICATING A MINOR
EMBEDDED DISTURBANCE MOVING ACROSS THE REGION ON FRIDAY WITH LOW
LEVEL JET POSSIBLY CRANKING UP ACROSS THE WESTERN KANSAS BORDER
OVERNIGHT FRIDAY...AND HAVE BEEFED UP POPS A TAD ACROSS THE FAR SE
PLAINS FRI NIGHT.

SAT-MON...WARM AND RELATIVELY DRY WESTERLY FLOW CONTINUES ACROSS THE
REGION THROUGH THE WEEKEND WITH INCREASING SW FLOW ALOFT DEVELOPING
BY MONDAY...AS NEXT SYSTEM MOVES ACROSS THE PAC NW. MODELS CONINTUE
TO BE SLOWER WITH NEXT SYSTEM. WITH PREVIOUS RUNS TRYING TO BRING A
FRONT ACROSS THE PLAINS ON MON...HAVE KEPT ISOLATED POPS MAINLY
ACROSS THE HIGHER TERRAIN AND AT OR ABOVE SEASONAL TEMPERATURES
THROUGH THE PERIOD.  -MW

&&

.PUB WATCHES/WARNINGS/ADVISORIES...NONE.

&&
Hazardous weather outlook, Aug 22, 8:23 AM MDT, 10 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
823 AM MDT MON AUG 22 2005

COZ058>089-093>099-231300-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7500 FT-CROWLEY COUNTY-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
EASTERN KIOWA COUNTY-EASTERN LAS ANIMAS COUNTY-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-LA JUNTA VICINITY/OTERO COUNTY-
LAMAR VICINITY/PROWERS COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-PIKES PEAK ABOVE 11000 FT-
PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SOUTHERN SAN LUIS VALLEY-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SPRINGFIELD VICINITY/BACA COUNTY-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500
AND 11000 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
WESTERN KIOWA COUNTY-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-WET MOUNTAINS ABOVE 10000 FT-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
823 AM MDT MON AUG 22 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL AND SOUTHEAST
COLORADO.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS SOUTHEAST AND SOUTH
CENTRAL COLORADO THIS AFTERNOON AND EVENING.  ONE OR TWO STORMS
MAY BECOME SEVERE OVER THE SOUTHEAST PLAINS. THE MAIN THREATS FROM
THE STORMS WILL BE DAMAGING WINDS AND LARGE HAIL UP TO 1 INCH IN
DIAMETER.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SCATTERED THUNDERSTORMS CAN BE EXPECTED TUESDAY ACROSS ACROSS SOUTH
CENTRAL AND SOUTHEAST COLORADO. THERE WILL BE THE POTENTIAL FOR ONE
OR TWO STORMS TO BECOME SEVERE OVER THE FAR SOUTHEAST PLAINS...
TUESDAY AFTERNOON AND EVENING. FOR WEDNESDAY THROUGH SUNDAY...
ISOLATED THUNDERSTORMS WILL BE POSSIBLE...MAINLY IN THE AFTERNOON AND
EVENING HOURS. THE MAIN THREATS FROM THUNDERSTORMS WILL BE CLOUD TO
GROUND LIGHTNING...SMALL HAIL UP TO 1/2 INCH IN DIAMETER...AND WIND
GUSTS UP TO 45 MPH.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS
WILL BE POSSIBLE AFTER 300 PM FOR KIOWA...PROWERS...BACA...BENT...AND
EASTERN LAS ANIMAS COUNTIES.

In the hours before

Local storm report, Aug 22, 4:26 PM MDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
426 PM MDT MON AUG 22 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0329 PM     HAIL             2 NW FALCON             38.95N 104.65W
08/22/2005  0.75 INCH        EL PASO            CO   TRAINED SPOTTER

            MOST HAIL 1/2 INCH COVERING THE GROUND UP TO 2 INCHES
            DEEP.

&&

MN
Local storm report, Aug 22, 5:08 PM MDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
508 PM MDT MON AUG 22 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0349 PM     HAIL             7 NNW BEULAH            38.17N 105.03W
08/22/2005  1.00 INCH        PUEBLO             CO   TRAINED SPOTTER

&&

MN
Local storm report, Aug 22, 5:48 PM MDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PUEBLO CO
548 PM MDT MON AUG 22 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0249 PM     HAIL             7 NNW BEULAH            38.17N 105.03W
08/22/2005  1.00 INCH        PUEBLO             CO   TRAINED SPOTTER

&&

MN

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 22, 7:27 PM MDTSevere Thunderstorm WarningPUBProwers63 min
Aug 22, 7:30 PM MDTSevere Thunderstorm WarningPUBProwers60 min
Aug 23, 2:48 PM MDTSevere Thunderstorm WarningPUBLas Animas23 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.